i've been on microgestin fe for four months now and i am on my third week of the pack. after sex, I noticed some light pink discharge. the next day, dark brown blood, and today i am noticing a tiny bit of bright red that contains some mucuous. is this due to the hour difference that i am taking my pills since it is daylight savings time? or just a common side effect? i should be on sugar pills this coming sunday.
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2015 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 17 Nov 2015 • 1 answer
Posted 13 Aug 2017 • 0 answers
Posted 20 Feb 2018 • 0 answers